# SDR LR7A2025030303729

- Difficulty date: March 3, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 45,744 hours, 20,796 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Riser Panel
- Part number: LS603451
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 CHECK UNDER JOB CARD HC5323, FOUND LH MAIN LANDING GEAR FS477 FWD SIDE BULKHEAD EXTRUDED RISER PANEL CRACKED AT LBL61-LBL82, WL175-WL200. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 0321.
